# SDR V0XR413Y031711004

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,185 hours, 9,874 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SHELL ON PASSENGER DOOR CONNECTOR IS CORRODED.  R & R BACKSHELL ON PASSENGER DOOR CONNECTOR IAW SRM 20-24-00.
